# SDR AALA20011948

- Difficulty date: October 23, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 23D INOPERATIVE.  RESECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 23D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
